Journal of Mathematics of Kyoto University

Generalized divisors on Gorenstein curves and a theorem of Noether

Robin Hartshorne

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ. Volume 26, Number 3 (1986), 375-386.

Dates
First available: 17 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.kjm/1250520873

Mathematical Reviews number (MathSciNet)
MR857224

Zentralblatt MATH identifier
0613.14008

Subjects
Primary: 14H45: Special curves and curves of low genus
Secondary: 14C20: Divisors, linear systems, invertible sheaves 14M05: Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal) [See also 13F15, 13F45, 13H10]

Citation

Hartshorne, Robin. Generalized divisors on Gorenstein curves and a theorem of Noether. Journal of Mathematics of Kyoto University 26 (1986), no. 3, 375--386. http://projecteuclid.org/euclid.kjm/1250520873.


Export citation